Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A property of projective ideals in semigroup algebras


Author: William R. Nico
Journal: Proc. Amer. Math. Soc. 37 (1973), 407-410
MSC: Primary 20M25
DOI: https://doi.org/10.1090/S0002-9939-1973-0315035-0
MathSciNet review: 0315035
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The condition that certain left ideals in a finite monoid generate projective left ideals in the semigroup algebra imposes a strong restriction on the intersection of principal left ideals in the semigroup.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20M25

Retrieve articles in all journals with MSC: 20M25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0315035-0
Keywords: Semigroup, monoid, semigroup algebra, projective modules, idempotents, left ideals
Article copyright: © Copyright 1973 American Mathematical Society